Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
annaka

Tazorac and Skin Discoloration

I began taking Tazorac after the breakouts seemed to be calming down on their own. I have been on it for about two weeks, and I apply it at night, every other day, or every two days. I have a few concerns that I would appreciate any feedback on. One, I am a medium complected woman of Indian origin. The places where I apply the Tazorac,-- directly on the lesion, which were for the most part flattened at the time of application-- have now become reddened. Additionally, the area around the redness is lightened (significantly lighter than my skin tone). I have completely smooth skin now, but the redness of the former acne and the whiteness of the area where the medicine was applied is depressing. Does anyone have similar experience or any insight? (I've had little peeling, not much burning, or itchiness). I live in a hot climate (India) and use an SPF 40 on my face, (Clinque city block, with a tint). I wash three times with Cetaphil, Gentle Moistorizer. I also use concealer on the acne, to even out the spots. If anyone has any advice about what to do about the overall tone of my face or about the redness of the former acne, I would really appreciate it. Also, the best of luck to anyone who suffers from acne; I am a newcomer to skin problems, and I now know how devastating it is.

F , age 28, 14 days of use

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×